| Catalog Number |
942-01-44I |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agent reported a revision surgery due to seroma post total hip arthroplasty.Complaint has been evaluated and is similar to report number 1644408-2022-01178; 942-01-36g, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery due to due to seroma post total hip arthroplasty.